Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FINITE GRAPH")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 802

  • Page / 33

Export

Selection :

  • and

INVERSE LIMIT SEQUENCES OF GRAPHS IN REPRESENTATION OF COMPACT METRIC SPACESMARJANOVIC MM.1979; ACAD. SERBE SCI. ARTS, BULL., CL. SCI. MATH. NAT., SCI., MATH.; YUG; DA. 1979; VOL. 64; NO 10; PP. 67-74; BIBL. 3 REF.Article

FINITE GRAPHS WITH ISOMORPHIC NEIGHBOURHOODSDOYEN J; HUBAUT X; REYNAERT M et al.1978; PROBLEMES COMBINATOIRES ET THEORIE DES GRAPHES. CENTRE NATIONAL DE LA RECHERCHE SCIENTIFIQUE. COLLOQUE INTERNATIONAL. 260/1976/ORSAY; FRA; PARIS: CNRS; DA. 1978; PP. 111; ABS. FREConference Paper

ON MAPPING GRAPHS AND PERMUTATION GRAPHSDOERFLER W.1978; MATH. SLOV.; CSK; DA. 1978; VOL. 28; NO 3; PP. 277-287; BIBL. 4 REF.Article

TRAVERSABILITY AND PLANETARY OF SEMITOTAL-BLOCK GRAPHSKULLI VR; AKKA DG.1978; J. MATH. PHYS. SCI.; IND; DA. 1978; VOL. 12; NO 2; PP. 177-178; BIBL. 2 REF.Article

A SIMPLE PROOF OF THE GALVIN-RAMSEY PROPERTY OF THE CLASS OF ALL FINITE GRAPHS AND A DIMENSION OF A GRAPH.NESETRIL J; RODL V.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 23; NO 1; PP. 49-55; BIBL. 11 REF.Article

A LOWER BOUND FOR THE CIRCUMFERENCE OF A GRAPH.LINIAL N.1976; DISCRETE MATH.; NETHERL.; DA. 1976; VOL. 15; NO 3; PP. 297-300; BIBL. 3 REF.Article

THE STRONG PERFECT GRAPH CONJECTURE FOR TOROIDAL GRAPHSGRINSTEAD C.1981; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1981; VOL. 30; NO 1; PP. 70-74; BIBL. 6 REF.Article

A NEW PROOF OF RICHARDSON THEOREM.ROMANOWICZ Z.1976; IN: GRAPHS HYPERGRAPHS BLOCK SYST. SYMP. COMB. ANAL. PROC.; ZIELONA GORA; 1976; ZIELONA GORA; DA. 1976; PP. 227-230; BIBL. 6 REF.Conference Paper

INTERPRETAZIONE DELL'OMOTOPIA REGULARE DI UN GRAFO FINITO MEDIANTE BLOCCHI DI VERTICI = INTERPRETATION DE L'HOMOTOPIE REGULIERE D'UN GRAPHE FINI EN TERMES DE BLOCS DE NOEUDSGANDINI PM.1979; R.C. SEMINAR. MAT., TORINO; ITA; DA. 1979 PUBL. 1980; VOL. 37; NO 2; PP. 65-74; BIBL. 5 REF.Article

RELAZIONI TRA L'OMOLOGIA REGOLARE DEI GRAFI E L'OMOLOGIA CLASSICA DEI POLIEDRI = RELATIONS ENTRE L'HOMOLOGIE REGULIERE DES GRAPHES ET L'HOMOLOGIE CLASSIQUE DES POLYEDRESAMICI OM; CASCIARO BC.1979; R. C. MAT.; ITA; DA. 1979; VOL. 12; NO 2; PP. 351-357; ABS. ENG; BIBL. 5 REF.Article

LINEAR SEPARATION OF DOMINATING SETS IN GRAPHS.BENZAKEN C; HAMMER PL.1977; MATH. APPL. INFORMAT., RAPP. RECH.; FR.; DA. 1977; NO 72; PP. 1-16; ABS. FR.; BIBL. 8 REF.Serial Issue

LARGE GRAPHS WITH GIVEN DEGREE AND DIAMETER IIIBERMOND JC; DELORME C; FARHI G et al.1982; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1982; VOL. 62; PP. 23-31; BIBL. 10 REF.Conference Paper

A GLANCE AT GRAPH THEORY. IINASH WILLIAMS CSJA.1982; BULL. LOND. MATH. SOC.; ISSN 0024-6093; GBR; DA. 1982; VOL. 14; NO 49; PART. 4; PP. 294-328; BIBL. 3 P.Article

ON SPLIT GRAPHS AND SOME RELATED QUESTIONSFOLDES S; HAMMER PL.1978; PROBLEMES COMBINATOIRES ET THEORIE DES GRAPHES. CENTRE NATIONAL DE LA RECHERCHE SCIENTIFIQUE. COLLOQUE INTERNATIONAL. 260/1976/ORSAY; FRA; PARIS: CNRS; DA. 1978; PP. 139-140; ABS. FRE; BIBL. 8 REF.Conference Paper

THE FACTORIAL REPRESENTATION OF BALANCED LABELLED GRAPHS.SHEPPARD DA.1976; DISCRETE MATH.; NETHERL.; DA. 1976; VOL. 15; NO 4; PP. 379-388; BIBL. 8 REF.Article

MESSAGE GRAPHSCONWAY JH; GUY MJT.1982; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1982; VOL. 62; PP. 61-64; BIBL. 2 REF.Conference Paper

ON THE EDGE-RECONSTRUCTION OF GRAPHS WHICH TRIANGULATE SURFACESFIORINI S; LAURI J.1982; G.J. MATH.; ISSN 0033-5606; GBR; DA. 1982; VOL. 33; NO 130; PP. 191-214; BIBL. 16 REF.Article

ON HOMOGENEOUS GRAPHS.RONSE C.1978; J. LONDON MATH. SOC.; GBR; DA. 1978; VOL. 17; NO 3; PP. 375-379; BIBL. 3 REF.Article

ON PATH FACTORS IN CERTAIN GRAPHS OF MIXED DEGREE 2 AND 3.HURSCH JL JR.1978; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1978; VOL. 24; NO 3; PP. 325-330; BIBL. 3 REF.Article

DETERMINING MINIMAL CUTS WITH A MINIMAL NUMBERS OF ARCSHAMACHER H.1982; NETWORKS; ISSN 0028-3045; USA; DA. 1982; VOL. 12; NO 4; PP. 493-504; BIBL. 14 REF.Article

GRAPH-ENCODED MAPSLINS S.1982; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1982; VOL. 32; NO 2; PP. 171-181; BIBL. 12 REF.Article

SOLUTIONS ENTIERES ET SOLUTIONS CONTINUES DES PROBLEMES DE COUPLAGES DANS LES GRAPHES PONDERES FINISMINOUX M.1980; C. R. HEBD. SEANCES ACAD. SCI., SER. A; ISSN 0302-8429; FRA; DA. 1980; VOL. 291; NO 5; PP. 363-364; ABS. ENG; BIBL. 8 REF.Article

ON FINITE SUPERUNIVERSAL GRAPHSERDOS P; HECHLER SH; KAINEN P et al.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 24; NO 3; PP. 235-249; BIBL. 6 REF.Article

SOME EXTREMAL PROBLEMS ON FAMILIES OF GRAPHS AND RELATED PROBLEMSERDOS P.1978; LECTURE NOTES MATH.; DEU; DA. 1978; NO 686; PP. 13-21Conference Paper

AN EXTENSION OF TUTTE'S 1-FACTOR THEOREUMLAS VERGNAS M.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 23; NO 3; PP. 241-255; BIBL. 14 REF.Article

  • Page / 33